# SDR 99ZZZX1399

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N363MB
- Make and model: Beech A36
- Aircraft serial: E3143
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Escutcheon
- Part number: 10253004019
- Condition: Damaged
- Location: Breaker Panel
- Part time: 151 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SPECIFIC PART LISTED IS THE FRAME WORK WHICH HOLDS THE SIDEWALL CIRCUIT BREAKER PANEL SECURED. THIS FRAME WORK IS MADE OF PLASTIC. SUBMITTER STATED IT BREAKS VERY EASILY AND COULD CAUSE ELECTRICAL FAILURE.
